Companions of Hermite-Hadamard Inequality for Convex Functions (II)

[img]
art01.pdf - Published Version (200kB)

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2014) Companions of Hermite-Hadamard Inequality for Convex Functions (II). Proyecciones Journal of Mathematics, 33 (4). 349 - 367. ISSN 0716-0917

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/26767
DOI https://doi.org/10.4067/S0716-09172014000400001
Official URL http://www.scielo.cl/scielo.php?pid=S0716-09172014...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite-Hadamard inequality; Convex functions; Special means
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login